Motion of charged particles in a spacetime of a five dimensional rotating black hole in a magnetic field


Kaya R.

GENERAL RELATIVITY AND GRAVITATION, vol.39, no.2, pp.211-221, 2007 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 39 Issue: 2
  • Publication Date: 2007
  • Doi Number: 10.1007/s10714-006-0394-y
  • Title of Journal : GENERAL RELATIVITY AND GRAVITATION
  • Page Numbers: pp.211-221

Abstract

We study the effect of an external magnetic field on the stability of circular motion around a five dimensional Myers-Perry metric. Using the Hamilton-Jacobi formalism we derive the effective potential for the radial motion of charged particles around a five dimensional rotating black hole in a uniform magnetic field. We show that there are stable circular orbits around a five dimensional rotating black hole immersed in a uniform magnetic field.